Man Takes Bull Sex Stimulant And Suffers 3-Day Erection
"Black and white rodeo bull waits in a chute prior to being ridden. Outside, daytime. Rural setting."

A man in Mexico was hospitalized with an erection that lasted three days after taking a sexual stimulant “used for breeding bulls.” The unnamed individual underwent emergency surgery at Specialist Hospital 270 in the US-Mexico border city of Reynosa. The man took the drugs with the intention of having a “successful sexual encounter with a young woman of 30 years.” The man had purchased the pills in Veracruz, Mexico, where farmers used the pills to encourage mating between their cattle. While there have been no updates on the man’s health since surgery, many men who have found themselves in a similar position have survived — although the condition could have cost their manhood. Many stimulants, including those designed for sexual dysfunction and for ADHD, as well as cocaine and ecstasy are all known to cause priapism. Some antidepressants and blood thinners can also contribute to the condition.

Contests